# SDR SWAA2023081676987

- Difficulty date: July 10, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SUPPORT BRACKET CRACKED UNDER Z CHANNEL @ S-26L STA 500G MKD DOT<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT FLOOR SUPPORT BRACKET UNDER Z CHANNEL AT S-26L STA 500G PER SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] RII VERIFIED STEP 1
